# SDR DALA2018051303345

- Difficulty date: May 13, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Strap
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE APU DOOR AFT CUT-OUT STRAP CORRODED.   REPAIRED THE STRAP IAW SRM 53-80-15, REPAIR 2
